MAUDE Adverse Event Report: SSCOR INC SSCOR INC; SSCOR VX-2

SSCOR INC SSCOR INC; SSCOR VX-2
Model Number 2310BV
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sscor reached out to initial reporter to obtain additional information.Initial reporter states the unit works to specification.However, when responding to a cardiac arrest, the device did not run from battery power.Initial reporter checked with team if battery was checked and discovered that it was user error as battery was checked while device was on bracket.Battery malfunction did not cause or contribute to outcome of patient.Battery nor device have been returned for evaluation.Sscor has advised customer to perform battery tests as stated in product manual and has issued replacement battery for device.
 
Event or Problem Description
Medic unit was responding to a call for cardiac problem.During intubation device was unable to suction and medic unit had to wait for a working unit.

Brand Name
SSCOR INC
Common Device Name
SSCOR VX-2
Manufacturer (Section D)
SSCOR INC
11064 randall st.
sun valley CA 91352
Manufacturer (Section G)
SSCOR INC
11064 randall st
sun valley CA 91352
Manufacturer Contact
marisela nolasco
11064 randall st
sun valley, CA 91352
8185044054
MDR Report Key16230242
Report Number2022724-2022-00002
Device Sequence Number5351650
Product Code BTA
UDI-Device IdentifierB2452310BV0
UDI-Public+B2452310BV0
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2310BV
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2022
Initial Report FDA Received Date01/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/31/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale
Patient Weight130 KG
Patient EthnicityNon Hispanic
Patient RaceWhite